# SDR UIEA2021030800488

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,580 hours, 18,463 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: AC9227F1740
- Part serial: NSN
- Condition: Warning Message
- Location: Rt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT RECEIVED "R ENG FUEL FILT" EICAS MSG. COMPLIED W/ QRH. ALL ENGINE INDICATIONS NORMAL.( REMOVED AND REPLACED RH ENG FUEL FILTER IAW AMM 73-11-02. PERFORMED IDLE RUN OF RH ENG IAW AMM 71-00-00. NO MESSAGES NOTED AT THIS TIME. NO LEAKS NOTED OPS CHECK GOOD. )
